Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
benwolves

Acne on forearms and thighs

Recommended Posts

Since starting Tane I have had regular zits on my thighs and forearms. This is definately tane related because in allthe years Ive had acne I never got zits there pre tane.

Has anyone else had the pleasure of arm and thigh zits whilst on tane?

Link to comment
Share on other sites

its probably eczema or atopic dermatitis induced by accutane. its due to dry skin. moisturize.

show your derm. he may prescrive a steroid, but you shouldnt use any steroid creme thats greater than 1 percent hydro cortisone. otherwise you can get stretch marks and thinning skin.

the red bumps of eczema resemble acne but they are irritation caused by a like of oil and water in your skin. kinda the opposite of acne! LOL

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.



  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×